Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The word and conjugacy problems for the knot group of any tame, prime, alternating knot

Author: C. M. Weinbaum
Journal: Proc. Amer. Math. Soc. 30 (1971), 22-26
MSC: Primary 20.10; Secondary 55.00
MathSciNet review: 0279169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The decision problems in the title are solved using the solutions of the word and conjugacy problems obtained by Lyndon and Schupp, respectively, for certain classes of groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10, 55.00

Retrieve articles in all journals with MSC: 20.10, 55.00

Additional Information

PII: S 0002-9939(1971)0279169-X
Keywords: Generators and relations, word problem, conjugacy problem, fundamental group, knot group, knot-diagram, tame knot, prime knot, alternating knot
Article copyright: © Copyright 1971 American Mathematical Society